# SDR ASOA2019062094032

- Difficulty date: June 19, 2019
- Submitted: June 21, 2019
- Operation: Air carrier
- Aircraft: N13978
- Make and model: Emb EMB-145LR
- Aircraft serial: 145180
- Aircraft time: 46,309 hours, 35,117 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 2004080095
- Condition: Failed
- Location: Nr 2
- Part time: 11,278 hours, 10,049 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: E, B
- Precautionary procedure: O

## Discrepancy

FLIGHT 4390 THE CREW REPORTED THAT A BANG WAS HEARD BY A PASSENGER NEAR ROW 8-9 AND THE CABIN FILLED WITH A FOG TYPE OF SMOKE THAT NEVER REACHED THE COCKPIT. THE AIRCRAFT LANDED WITHOUT INCIDENT WHERE MAINTENANCE INSPECTED THE AIRCRAFT AND REMOVED AND REPLACED THE NUMBER TWO (#2) ACM AND ACM EXHAUST DUCT, OPERATIONALLY TESTED WITH NO DEFECTS NOTED AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
